# SDR C2XA01CL243

- Difficulty date: December 14, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N16954
- Make and model: Emb EMB-145LR
- Aircraft serial: 145072
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Spring
- Part number: 12050447001
- Condition: Broken
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 3171 THE CREW REPORTED A CARGO DOOR OPEN MESSAGE AFTER TAKEOFF.  THE AIRCRAFT DIVERTED INTO RIC AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE CARGO DOOR LOCK SPRING FOR THE VENT DOOR.  OPERATIONAL CHECKS WERE GOOD.
